# SDR 98FDEA00633

- Difficulty date: October 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N219FE
- Make and model: Boeing 727233
- Aircraft serial: 21102
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 870 FLOORBEAM FITTING AT CENTER EXPANSION TRACK BELOW FLOOR LWR FITTING HAS CORROSION BOTH SIDES.  REMOVED AND REPLACED CORROSION PER EA 7-5310-29647 AND REINSTALLED EXPANSION TRACK.
